# SDR GLBA2015031800502

- Difficulty date: March 17, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 48,842 hours, 50,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHT AT 8A INOPERATIVE.   CLEANED LIGHT SOCKET CONTACTS.  OPS CHECKED GOOD IAW MM 33-50-00.
